Access count of this item: 120

Files in This Item:
File Description SizeFormat 
1122-6.pdf1.11 MBAdobe PDFView/Open
Title: MODULI OF SEXTICS AND ITS GEOMETRY (Singularity Theory and its Applications)
Authors: Oka, Mutsuo
Author's alias: 岡, 睦雄
Issue Date: Jan-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1122
Start page: 87
End page: 95
Appears in Collections:Singularity Theory and its Applications

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.